Career Center   |   Print Page   |   Report Abuse
ULS Spring Seminar
Tell a Friend About This EventTell a Friend
ULS Spring Seminar

6.5 hrs. CLE / 1 hr. Ethics

5/5/2017
When: Friday, May 5
8:30am - 5:30 pm
Where: Conrad Hotel
50 West Washington Street
Indianapolis, Indiana  46204
United States
Contact: Sherry Allan
317-639-5465

« Go to Upcoming Event List  

Please note online registration is now closed. 

 

Sponsored by the ISBA Utility Law Section

6.5 hrs. CLE / 1 hr. Ethics

 

8:00 a.m. –     Registration & Breakfast

8:30 a.m.       

 

8:30 a.m. –     Legal Ethics Update, With a Focus on the Pro Bono Reporting Rule (1 hr Ethics)

9:30 a.m.        Adam Mueller, Director of Advocacy, Indiana Legal Services

 

9:30 a.m. –     Aging Water Infrastructure and Ratemaking Mechanisms to Mitigate the Customer

10:30 a.m.      Impact of Addressing that Issue (1 hr CLE)

                        Eric Rothstein, CPA, Principal, Galardi Rothstein Group

          Jack Wittman, Intera Inc.

 

10:30 a.m. –   Break

10:45 a.m.

 

10:45 a.m. –   Natural Gas Production and Its Impacts on Water: The Long and Winding Legal

11:45 a.m.      and Regulatory Road (1 hr CLE)

          Bruce Baizel, Energy Program Director, Earthworks                                   

 

11:45 a.m. –   Lunch

12:45 p.m.     

 

12:45 p.m. –   Legislative Update (.5 hr CLE)

1:15 p.m.        Miriam Dant, Dant Advocacy       

 

1:15 p.m. –     Resource Adequacy at the Crossroads – what do MISO and PJM do next? (1 hr CLE)

2:15 p.m.        Vincent Duane, Senior Vice President, General Counsel and Secretary, PJM

          Andre Porter, General Counsel, MISO

          Mike Steffes, CEO, ACES (Moderator)

 

2:15 p.m. –     Break

2:30 p.m.

 

2:30 p.m. –     Energy Storage (1 hr CLE)

3:30 p.m.        Terry Murphy, President and CEO, Hammond Group

 

3:30 p.m. –     Drone Use in the Utility Industry: Shifting From “Not Sure” to “No Brainer” (.5 hr CLE)

4:00 p.m.        Erin Borissov, Parr, Richey, Frandsen, Patterson, Kruse LLP  

                         Jack Morton, Indiana UAS Services

                                                                                

4:00 p.m. –     OUCC Update (.25 hr CLE)

4:15 p.m.        Bill Fine, Utility Consumer Counselor, OUCC

 

4:15 p.m. -      IURC Update (.25 hr CLE)

4:30 p.m.        Commissioner Sarah Freeman, IURC (invited)

           

4:30 p.m. –     Reception

5:30 p.m.

 

 REGISTRATION FEES  Early Bird (on or before 4.14) Regular (4.15-4.28)   Late (4.29)

 ISBA ULS Member

 $200 $225  $250
 ISBA Non-ULS Member  $225 $250 $275
 ISBA Member Gov't Employee  $125 $150 $175
 ISBA Member Law Student  $25 $50 $75
 Reception Guest of Seminar Attendee  $20 $25 $30

 

REGISTRATION DEADLINES
The "early bird" deadline ends Friday, April 14. The regular registration rate ends Friday, April 28. The late registration rate goes into effect on April 29. The registration fee includes CLE programming, USB Drive w/materials, breakfast, lunch and refreshment breaks.

PROGRAM MATERIALS
Program materials will be available online for electronic download. An email will be sent to attendees on or before May 3 with a link to the materials. Additionally, attendees will receive a USB drive with the materials when they check in on site.

REFUND INFORMATION
Refunds will be issued for cancellations received in writing on or before April 28, 2017 and are subject to a $25 processing fee. Refunds will not be granted after April 28, 2017, nor will they be given for no-shows after the conference. If you are unable to attend but would like to send someone in your place, contact Sherry Allan at 317.639.5465.

Membership Software Powered by YourMembership  ::  Legal